# SDR 99ZZZX773

- Difficulty date: December 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5194C
- Make and model: Bolkms BK117B1
- Aircraft serial: 7169
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmitter
- Part number: IPT20RT1100080G
- Condition: Erratic
- Location: Transmission Oil
- Part time: 262 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMITTER HAS ERRATIC PRESSURE INDICATIONS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
